Null electromagnetic fields in algebraically special Petrov type spaces
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 9 (1968) no. 3, pp. 273-281.
@article{AIHPA_1968__9_3_273_0,
     author = {Kichenassamy, S.},
     title = {Null electromagnetic fields in algebraically special {Petrov} type spaces},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {273--281},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {3},
     year = {1968},
     mrnumber = {245292},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1968__9_3_273_0/}
}
TY  - JOUR
AU  - Kichenassamy, S.
TI  - Null electromagnetic fields in algebraically special Petrov type spaces
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1968
SP  - 273
EP  - 281
VL  - 9
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1968__9_3_273_0/
LA  - en
ID  - AIHPA_1968__9_3_273_0
ER  - 
%0 Journal Article
%A Kichenassamy, S.
%T Null electromagnetic fields in algebraically special Petrov type spaces
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1968
%P 273-281
%V 9
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1968__9_3_273_0/
%G en
%F AIHPA_1968__9_3_273_0
Kichenassamy, S. Null electromagnetic fields in algebraically special Petrov type spaces. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 9 (1968) no. 3, pp. 273-281. http://archive.numdam.org/item/AIHPA_1968__9_3_273_0/

[1] S. Kichenassamy, Ann. Inst. H. Poincaré, t. 8 A, 1968, p. 253. | Numdam

[2] I. Robinson, J. Math. Phys., t. 2, 1961, p. 296. | MR

[3] I. Robinson and A. Schild, J. Math. Phys., t. 4, 1963, p. 484. | Zbl

[4] S. Kichenassamy, C. R. Acad. Sci. Paris, t. 266 A, 1968, p. 509. | MR